# SDR SIMA20120820011

- Difficulty date: August 20, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 31,928 hours, 29,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE RIGHT EMERGENCY LIGHT INOPERATIVE ON OVERWING LATERAL PANEL FORWARD SIDE.  THE AICRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AFT EXTERNAL EMERGENCY LIGHT ASSEMBLY ON THE OVERWING LATERAL PANEL IAW AMM 33-50-10.  THE OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
